MAUDE Adverse Event Report: ST PAUL DELTEC; PORT AND CATHETER

ST PAUL DELTEC; PORT AND CATHETER
Model Number 3921848
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the connector is small and the catheter can not enter.
 
Additional Manufacturer Narrative
A sample was returned for evaluation.The complainant's returned unit was visually inspected.The port was assembled with an incorrect component which was smaller in size.Potential root causes were: during kitting of clearance sleeves, mislabeling occurred, and the operator did not detect the discrepancy or during returns both part number of the sleeves were mixed.A quality alert was issued.Awareness notification was disseminated to personnel in order to explain the importance to adherence or following in the procedure.A new visual aid was created for personnel to inspect sleeves before assembly on 21-sep-2022.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
DELTEC
Common Device Name
PORT AND CATHETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
rm401, (gems bldg, gunja-dong)
minneapolis, MN 55442
MDR Report Key13417768
Report Number3012307300-2022-02308
Device Sequence Number3963235
Product Code LJT
UDI-Device Identifier10610586039973
UDI-Public10610586039973
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number3921848
Device Catalogue Number21-4475-24
Device Lot Number3921848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown